4

The Lesser of Two Evils?

Posted by Sue on May 24, 2007 in Life |

I've been "under the weather" again the past couple of days. It seems the new medicine I'm on for my diabetes has side effects. I guess lots of medicines have side effects. I'm not sure if this is because of the medicine, or once more my internal workings aren't working so good. I get frustrated by feeling yucky. It frustrates the rest of the household too, I'm sure. I feel like a wimp for even complaining because I know lots of other people going through many things that are much, much worse than this. It's more an annoyance than anything else. Still? I wish it would stop.

4 Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

Security Code:

Copyright © 2004-2017 The Torn Pages All rights reserved.
This site is using the Desk Mess Mirrored theme, v2.4, from BuyNowShop.com.


Warning: mysql_query(): No such file or directory in /home/thetornpages/thetornpages.com/wp-content/plugins/quickstats1_1/quickstats.php on line 349

Warning: mysql_query(): A link to the server could not be established in /home/thetornpages/thetornpages.com/wp-content/plugins/quickstats1_1/quickstats.php on line 349

Warning: mysql_query(): No such file or directory in /home/thetornpages/thetornpages.com/wp-content/plugins/quickstats1_1/quickstats.php on line 350

Warning: mysql_query(): A link to the server could not be established in /home/thetornpages/thetornpages.com/wp-content/plugins/quickstats1_1/quickstats.php on line 350

Warning: mysql_fetch_row() expects parameter 1 to be resource, boolean given in /home/thetornpages/thetornpages.com/wp-content/plugins/quickstats1_1/quickstats.php on line 350